×

Found 260 Documents (Results 1–100)

100
MathJax

Cyclicity of adjoint Selmer groups and fundamental units. (English) Zbl 1472.11124

Kurihara, Masato (ed.) et al., Development of Iwasawa theory – the centennial of K. Iwasawa’s birth. Proceedings of the international conference “Iwasawa 2017”, University of Tokyo, Tokyo, Japan, July 19–28, 2017. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 86, 351-411 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Heuristics for the arithmetic of elliptic curves. (English) Zbl 1443.11100

Sirakov, Boyan (ed.) et al., Proceedings of the international congress of mathematicians, ICM 2018, Rio de Janeiro, Brazil, August 1–9, 2018. Volume II. Invited lectures. Hackensack, NJ: World Scientific; Rio de Janeiro: Sociedade Brasileira de Matemática (SBM). 399-414 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Descent and covering collections. (English) Zbl 1343.14021

Beshaj, Lubjana (ed.) et al., Advances on superelliptic curves and their applications. Based on the NATO Advanced Study Institute (ASI), Ohrid, Macedonia, 2014. Amsterdam: IOS Press (ISBN 978-1-61499-519-7/hbk; 978-1-61499-520-3/ebook). NATO Science for Peace and Security Series D: Information and Communication Security 41, 176-193 (2015).
MSC:  14H30 14H45 14G05
PDF BibTeX XML Cite
Full Text: DOI

Success and challenges in determining the rational points on curves. (English) Zbl 1344.11048

Howe, Everett W. (ed.) et al., ANTS X. Proceedings of the tenth algorithmic number theory symposium, San Diego, CA, USA, July 9–13, 2012. Berkeley, CA: Mathematical Sciences Publishers (MSP) (ISBN 978-1-935107-00-2/hbk; 978-1-935107-01-9/ebook). The Open Book Series 1, 187-212 (2013).
PDF BibTeX XML Cite

On the rank of Selmer groups for elliptic curves over \(\mathbb Q\). (English) Zbl 1371.11094

Prasad, D. (ed.) et al., Automorphic representations and \(L\)-functions. Proceedings of the international colloquium, Mumbai, India, January 3–11, 2012. New Delhi: Hindustan Book Agency; Mumbai: Tata Institute of Fundamental Research (ISBN 978-93-80250-49-6/hbk). Studies in Mathematics. Tata Institute of Fundamental Research 22, 651-680 (2013).
MSC:  11F67 11F70 11G05
PDF BibTeX XML Cite

The average size of the 2-Selmer group of Jacobians of hyperelliptic curves having a rational Weierstrass point. (English) Zbl 1303.11072

Prasad, D. (ed.) et al., Automorphic representations and \(L\)-functions. Proceedings of the international colloquium, Mumbai, India, January 3–11, 2012. New Delhi: Hindustan Book Agency; Mumbai: Tata Institute of Fundamental Research (ISBN 978-93-80250-49-6/hbk). Studies in Mathematics. Tata Institute of Fundamental Research 22, 23-91 (2013).
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software